# SDR IXXA20241002011

- Difficulty date: August 26, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 90,150 hours, 16,255 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Panel
- Part number: 114T410524
- Condition: Dented
- Location: Zone 600 Slap
- Component: Slat, Boeing
- Component part number: 114T4105204G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT NO. 8 INBD CORNER EDGE DENTED. HAECO WO 320008 NON ROUTINE 40386
